Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kimber607

Did Anyone Lower Their Tane Dose And Have Fewer Breakouts?

Recommended Posts

Just curious

Starting mnth 5 and i dont go more than 3-4 days maybe without a new mark

They dont look like breakouts but more raised red irritation marks? (no head etc and not deep like cysts)

Im 130 pounds and on 60mg

Im just wondering if lowering my dose could help rather than increase my dosage to 80mg like my derm is rec

thoughts?

kim

Share this post


Link to post
Share on other sites

80 mg and 130 lbs? Jesus. Was your acne severe? Maybe the increase is what you need then!

Is it like raised skin but little bumps all in one area?

Edited by cshock1

Share this post


Link to post
Share on other sites

No my acne was not severe

I was even denied spiro several times by various Dr

BUT after 4 yrs of every topical u can imgaine, getting rid of makeup, trying oral antibiotics etc

I have enough and this derm rec low dose tane

I did my research and wanted to stick with 20-40mg max

It wasnt until my second appt my Dr filled me in on the fact she wanted me to go up to 80mg

I think her plan was a higher dose shorter term treatment plan...

BUT i would rather be comfy and stay on it longer

Ive had troubles with my eyes which would rpevent me from going any higher than 60mg

I tried 75 mg once and forget it..my eyes were like GLUE and it wasnt good!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×